Risk of Herpes Zoster Increases After Zoster Vaccination in Patients Taking Immunosuppressive Medications.

Title

Risk of Herpes Zoster Increases After Zoster Vaccination in Patients Taking Immunosuppressive Medications.

Creator

Watkins Richard R

Publisher

Infectious Disease Alert

Date

2015
2015-09

Subject

Time Factors; Confidence Intervals; Glucocorticoids – Adverse Effects; Herpes Zoster – Risk Factors; Herpes Zoster Vaccine – Adverse Effects; Herpes Zoster Vaccine – Therapeutic Use; Immunosuppressive Agents – Adverse Effects

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

135–136

Issue

12

Volume

34

Citation

Watkins Richard R, “Risk of Herpes Zoster Increases After Zoster Vaccination in Patients Taking Immunosuppressive Medications.,” NEOMED Bibliography Database, accessed May 5, 2021, https://neomed.omeka.net/items/show/5876.

Social Bookmarking